Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 917190, 16 pages
http://dx.doi.org/10.1155/2012/917190
Research Article

Regularity of Global Attractor for the Reaction-Diffusion Equation

College of Mathematics and Software Science, Sichuan Normal University, Sichuan, Chengdu 610066, China

Received 9 April 2012; Accepted 15 May 2012

Academic Editor: Giovanni Galdi

Copyright © 2012 Hong Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Turing, “The chemical basis of morphogenesis,” Philosophical Transactions of the Royal Society B, vol. 237, pp. 37–72, 1952. View at Google Scholar
  2. L. G. Harrison, Kinetic Theory of Living Pattern, Cambridge University Press, 1993.
  3. H. Meinhardt, Models of Biological Pattern Formation, Academic Press, 1982.
  4. J. D. Murray, Mathematical Biology, vol. 19 of Biomathematics, Springer, Berlin, Germany, 1989. View at Zentralblatt MATH
  5. P. De Kepper, V. Castets, E. Dulos, and J. Boissonade, “Turing-type chemical patterns in the chlorite-iodide-malonic acid reaction,” Physica D, vol. 49, no. 1-2, pp. 161–169, 1991. View at Google Scholar · View at Scopus
  6. K. R. Schneider, “A note on the existence of periodic travelling wave solutions with large periods in generalized reaction-diffusion systems,” Journal of Applied Mathematics and Physics, vol. 34, no. 2, pp. 236–240, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. J. Ruuth, “Implicit-explicit methods for reaction-diffusion problems in pattern formation,” Journal of Mathematical Biology, vol. 34, no. 2, pp. 148–176, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. Liu, Z. Li, and Q. Ye, “The existence, uniqueness and stability of positive periodic solution for periodic reaction-diffusion system,” Acta Mathematicae Applicatae Sinica, vol. 17, no. 1, pp. 1–13, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. Miura and P. K. Maini, “Speed of pattern appearance in reaction-diffusion models: implications in the pattern formation of limb bud mesenchyme cells,” Bulletin of Mathematical Biology, vol. 66, no. 4, pp. 627–649, 2004. View at Publisher · View at Google Scholar
  10. M. Marion, “Approximate inertial manifolds for reaction-diffusion equations in high space dimension,” Journal of Dynamics and Differential Equations, vol. 1, no. 3, pp. 245–267, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Mallet-Paret and G. R. Sell, “Inertial manifolds for reaction diffusion equations in higher space dimensions,” Journal of the American Mathematical Society, vol. 1, no. 4, pp. 805–866, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1988.
  13. S. Lu, H. Wu, and C. Zhong, “Attractors for nonautonomous 2D Navier-Stokes equations with normal external forces,” Discrete and Continuous Dynamical Systems. Series A, vol. 13, no. 3, pp. 701–719, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Q. Ma, S. Wang, and C. Zhong, “Necessary and sufficient conditions for the existence of global attractors for semigroups and applications,” Indiana University Mathematics Journal, vol. 51, no. 6, pp. 1541–1559, 2002. View at Google Scholar · View at Scopus
  15. C. Zhong, C. Sun, and M. Niu, “On the existence of global attractor for a class of infinite dimensional dissipative nonlinear dynamical systems,” Chinese Annals of Mathematics. Series B, vol. 26, no. 3, pp. 393–400, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1997.
  17. C. K. Zhong, M.-H. Yang, and C.-Y. Sun, “The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations,” Journal of Differential Equations, vol. 223, no. 2, pp. 367–399, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. Marion, “Attractors for reaction-diffusion equations: existence and estimate of their dimension,” Applicable Analysis, vol. 25, no. 1-2, pp. 101–147, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. M. Marion, “Finite-dimensional attractors associated with partly dissipative reaction-diffusion systems,” SIAM Journal on Mathematical Analysis, vol. 20, no. 4, pp. 816–844, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. T. Ma and S. H. Wang, Bifurcation Theory and Applications, vol. 53 of World Scientific Series on Nonlinear Science, Series A, World Scientific, Singapore, 2005.
  21. T. Ma and S. H. Wang, Phase Transition Dynamics in Nonlinear Sciences, Springer, NewYork, NY, USA, 2012.
  22. T. Ma and S. H. Wang, Stability and Bifurcation of Nonlinear Evolution Equations, Academic Press, China, 2006.
  23. B. Nicolaenko, B. Scheurer, and R. Temam, “Some global dynamical properties of a class of pattern formation equations,” Communications in Partial Differential Equations, vol. 14, no. 2, pp. 245–297, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. L. Song, Y. Zhang, and T. Ma, “Global attractor of the Cahn-Hilliard equation in Hk spaces,” Journal of Mathematical Analysis and Applications, vol. 355, no. 1, pp. 53–62, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. A. Pazy, Semigroups of Linear Pperators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983.